| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 5-8


M. Etezadi, A. Mohammadi, S. Hasanzadeh
      Weak annihilator condition and zip rings
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 201-207.

Yu-Juan Jiao
      Semi Hopfian and semi co-Hopfian modules over generalized power series rings
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 209-218.

X. Jiang, G. Szeto
      On the injective Galois map
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 219-225.

S. Krishnamoorthy, A. Govindarasu
      On the partial ordering of s-unitary matrices
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 227-231.

Chen Yanheng, Jiang Youyi, Jia Songfang
      On the number of fuzzy subgroups of finite Abelian p−groups
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 233-238.

T. Srinivasa Rao, V. Amarendra Babu, K. Moses, P. Koteswara Rao
      Prime ideal spaces of A*-algebras
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 239-247.

M. Aristidou, A. Demetre
      Idempotent elements in quaternion rings over Z_p
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 249-254.

M. S. Abbas, S. M. Saied
      IC-pseudo-injective modules
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 255-264.

J. N. Chaudhari
      2-Absorbing ideals in semirings
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 265-270.

J. N. Chaudhari, K. J. Ingale
      A note on strongly Euclidean semirings
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 271-275.

T. Changphas
      g-Congruences on po-\Gamma-semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 277-280.

V. Celakoska-Jordanova
      Free objects in the variety of groupoids defined by the identity xf(x)\approx f(f(x))
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 281-289.

U. Madran
      A note on separating vector invariants for modular representations
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 291-297.

M. Aghapournahr
      On the vanishing and finiteness properties of generalized local cohomology modules
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 299-303.

S. B. Hosseini, V. Ghaffari
      On T-rough prime and primary submodules
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 305-314.

A. Machhidan
      Global dimension of the category of diagrams in an additive category
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 315-328.

H. Cardenas, E. Lluis, A. G. Raggi-Cardenas, R. San Agustin
      Diagrams in the category of Fischer spaces
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 329-338.

D. Gaparayi, A. Nourou Issa
      A twisted generalization of Lie-Yamaguti algebras
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 339-352.

D. Panagopoulos
      Groups with Z-torsion homology
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 353-357.

A. R. Meenakshi, N. Jeyabalan
      Some remarks on ideals of an incline
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 359-364.

A. Y. Abdelwanis
      Applications of a theorem of Gonshor
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 365-373.

P. Honyam, J. Sanwong
      Semigroups of linear transformations with invariant subspaces
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 375-386.

Luling Duan
      FI-injective resolutions and dimensions
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 387-392.

V. P. Archana, P. Ramesh Kumar
      Full expletive fuzzy languages
      International Journal of Algebra, Vol. 6, 2012, no. 5-8, 393-397.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |